# SDR FDEA202408301198

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 50,653 hours, 9,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 141T400422
- Condition: Cracked
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, L1 DOOR ESCAPE SLIDE BUSTLE PRESSURE GAUGE VIEWPORT WINDOW   CRACKED.  THE PART FINALLY SHOWED UP. REMOVED AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE BUSTLE PRESSURE VIEWPORT LENS ASSY, REF AMM: 25-66-06-4.
